# SDR GUU2005F00031

- Difficulty date: July 5, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: F

## Discrepancy

LOUD BANG FROM NR 2 ENGINE UPON INITIAL POWER ADVANCEMENT, ABORTED TAKEOFF.  NR 2 ENGINE FIRE T-HANDLE, BLEW BOTTLE.  EVACUATED PASSENGERS.  DETERMINED RT POWER SECTION TO BE SEIZED.  EVIDENCE OF DEBRIS DAMAGE TO INSIDE OF EXHAUST STACKS.  INVESTIGATION IN PROCESS.  SUSPECT RT POWER SECTION MODULE 2ND STAGE POWER TURBINE BLADE FAILURE.  (K)
